# SDR MZZA99005

- Difficulty date: December 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N75429
- Make and model: Boeing 727-2F9
- Aircraft serial: 21427
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING S-CHECK INSPECTION AT AIR ASIA, SEVERE CORROSION WAS FOUND ON FUSELAGE BELLY SKIN AT S29R BETWEEN BS 950 PLUS 11.09 AND BS 950A.  THE CORRODED SKIN 5 INCH BY 5 INCH IN SIZE WAS TRIMMED OUT AND REPAIRED PER EC/RA NR 5310-03809 DATED 15 JAN 1999.  (M)
